# SDR SWAA2022032275555

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR; FWD CORNER SCUFF PLATE IS CRACKED INTO 2 PIECES / ACCOMPLISHED WELD REPAIR ON FWD CARGO FWD CORNER SCUFF PLATE I.A.W E.A 1-A53-2016 REV IR II
